A STUDY ON INEXTENSIBLE FLOWS OF SPHERICAL CURVES

Purchase PDF

Published: 2015-04-14

Page: 184-189


TUNAHAN TURHAN *

Necmettin Erbakan University, Seydisehir Vocational School, 42360 Konya, Turkey.

NIHAT AYYILDIZ

Department of Mathematics, Suleyman Demirel University, 32260 Isparta, Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we give some theorems and general formulation for inextensible flows of spherical curves using its geodesic frame in 3—dimensional Euclidean space. Necessary and sucient conditions for inextensible curve ows are expressed as a partial dierential equation involving the geodesic curvature.

Keywords: Curvature function, curvature flow, geodesic frame, inextensible, torsion function.


How to Cite

TURHAN, T., & AYYILDIZ, N. (2015). A STUDY ON INEXTENSIBLE FLOWS OF SPHERICAL CURVES. Asian Journal of Mathematics and Computer Research, 3(3), 184–189. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/35

Downloads

Download data is not yet available.